# SDR UALA2010051001567

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,802 hours, 10,251 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Part number: S256T0112
- Part serial: 308A
- Condition: Faulty
- Location: Position 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER H24 POPPED ON OVERHEAD PANEL.  FTL CREW REPORTS H24 CB POPPED DURING CRUISE PHASE OF FLIGHT. REPLACED SLAT DRIVE OTBD ALTERNATE MOTOR. ACP TEST FOR BYPASS VALVE ROTARY ACTUATOR AND CHECKED FSEU BITE BOX WITH NO FAULT LIGHTS ON. C.B H24 STAYED CLOSED THROUGHOUT TEST.
